Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review
- Published
On certain multiples of Littlewood and Newman polynomials
Drungilas, P., Jankauskas, J., Junevičius, G., Klebonas, L. & Šiurys, J., 2018, In: Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55.2018, 5, p. 1491-1501 11 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On Cartesian skeletons of graphs
Imrich, W. & Hammack, R. H., 2009, In: Ars mathematica contemporanea. 2, p. 191-205Research output: Contribution to journal › Article › Research › peer-review
- Published
On a variant of the Kakeya problem in R
Deng, Y.-L., Hu, C., Long, S., Tang, T.-M., Thuswaldner, J. & Xi, L., 2013, In: Archiv der Mathematik. 101, p. 395-400Research output: Contribution to journal › Article › Research › peer-review
- Published
On automorphisms of infinite graphs with forbidden subgraphs
Seifter, N., 1984, In: Combinatorica.Research output: Contribution to journal › Article › Research › peer-review
- Published
On Automorphisms of Graphs with Forbidden Subgraphs
Imrich, W., 1 Jan 1984, In: North-Holland Mathematics Studies. 87.1984, C, p. 183-188 6 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On automorphism groups of Cayley graphs
Imrich, W. & Watkins, M. E., Sept 1976, In: Periodica Mathematica Hungarica. 7, 3-4, p. 243-258 16 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On a theorem of M. Marcus and H. Minc and a little known expansion formula for permanents
Kräuter, A. R., 1987, In: Linear and multilinear algebra. 20, p. 367-371Research output: Contribution to journal › Article › Research › peer-review
- Published
On a theorem of Halin
Imrich, W. & Smith, S. M., 1 Oct 2017, In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg . 87.2017, October, p. 289-297 9 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On a theorem of Bandt and Wang and its extension to p2-tiles
Loridant, B. & Luo, J., 2008, In: Discrete and computational geometry.Research output: Contribution to journal › Article › Research › peer-review